| Model Number |
DDBB1D1 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Low impedance (2285)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the implantable cardioverter defibrillator (icd) and right atrial (ra) lead, it was noted that atrial bipolar impedance was indicated as low and in clinic testing show in range measurements.It was noted that the atrial lead low impedance measurement was an error, not a true measurement.It was noted that there was an expected weekly atrial lead impedance measurement, but a high voltage impedance measurement occurred.It was suspected that after implant, the ra lead either was not used or completely dislodged from the crt-d header.Additionally, the patient reported feeling crt-d device vibration in the afternoons along with symptomatic with right ventricular pacing that appeared to correlate with right ventricular capture management.The crt-d and ra lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the atrial pacing impedance was below the expected lower range.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the implantable cardioverter defibrillator (icd) and right atrial (ra) lead, it was noted that atrial bipolar impedance was indicated as low and in clinic testing show in range measurements.It was noted that the atrial lead low impedance measurement was an error, not a true measurement.It was noted that there was an expected weekly atrial lead impedance measurement, but a high voltage impedance measurement occurred.It was suspected that after implant, the ra lead either was not used or completely dislodged from the icd header.Additionally, the patient reported feeling icd device vibration in the afternoons along with symptomatic with right ventricular pacing that appeared to correlate with right ventricular capture management.The icd and ra lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.